By Topic

Delay-dependent H filter design for linear systems with interval time-varying delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

The problem of Hinfinfilter design for linear systems with interval time-varying delay is investigated. The interval time-varying delay is considered as two cases: continuous and differentiable with the bounded derivative of the time-varying delay. Neither model transformation nor bounding techniques for cross terms is employed. A delay-dependent sufficient condition on the existence of an Hinfin filter is derived in the form of non-convex matrix inequalities by introducing a new Lyapunov-Krasovskii functional which is based on both left and right endpoints of the time-varying delay interval. In order to find a feasible solution to the non-convex matrix inequalities, a minimisation problem is formulated and the problem can be solved by using a cone complementarity. Finally, two examples are given to illustrate the effectiveness of the proposed method.

Published in:

Control Theory & Applications, IET  (Volume:1 ,  Issue: 4 )